It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board

Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection?


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 04-13-2017, 04:13 AM   #1
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection?

Hi, I had a ct scan done a week and a half ago and have been suffering with vein/ nerve/ head pain since. It feels like burning. It happened right after my ct scan contrast dye of Omnipaque was injected into my veins. I need to know what specialists to see and what I should do. The doctors I have seen are confused and now tell me they think I have fibromyalgia.

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-13-2017, 02:54 PM   #2
Veinpain
Newbie
(female)
 
Join Date: Sep 2015
Location: CT
Posts: 4
Veinpain HB User
Re: Anyone here go through nerve/ vein burning due to Omnipaque contrast dye injectio

Hello,

I suffered a severe injury to all my superficial blood vessels from an Omnipaque injection. It damaged the walls and caused a severe neuropathy. I couldn't sleep for almost two years. I had chronic internal bleeding for over 15 months. Fibromyalgia
is used by all physicians when they can't pinpoint what happened. There is no biomarker blood test for fibromyalgia. What exactly are your symptoms? I would
report this adverse event to the FDA and your state medical board to start. If it damaged your veins it may be seen on an ultrasound. Try getting a full blood work up,
complete blood count, chemistry panel, iron levels, and ferritin. Also check for inflammation ESR test. I hope you can find a physician willing to help you. I didn't have any luck finding one.

Last edited by Veinpain; 04-13-2017 at 02:56 PM.

 
Reply With Quote
Old 04-13-2017, 03:10 PM   #3
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/ vein burning due to Omnipaque contrast dye injectio

Hi Veinpain, I am certain my vessel walla are damaged too. Do your organs hurt, as well?

 
Reply With Quote
Old 04-13-2017, 04:16 PM   #4
Veinpain
Newbie
(female)
 
Join Date: Sep 2015
Location: CT
Posts: 4
Veinpain HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

It affected my ears, trachea, urinary tract, and bladder, all my superficial
blood vessels swelled under the skin, along with joint swelling and cartilage pain. I also had non pitting edema throughout my entire body.

 
Reply With Quote
Old 04-24-2017, 04:16 PM   #5
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

How are you feeling now? Are you on any meds or were on any for pain?

 
Reply With Quote
Old 04-30-2017, 07:48 PM   #6
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

Hi @Veinpain, are you doing okay? Any update? Hope you are doing well these days!

 
Reply With Quote
Old 05-02-2017, 07:16 AM   #7
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

Hi Dylan, are you asking me ot Veinpain? I hope she is okay. I seem to have a neuropathy of sorts as my veins also hurt. Parts of my body have been going numb and hurt. Did this happen to you too, Dylan?

 
Reply With Quote
Old 06-10-2017, 12:48 PM   #8
Veinpain
Newbie
(female)
 
Join Date: Sep 2015
Location: CT
Posts: 4
Veinpain HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

Judy,

I am still suffering with chronic pain and neuropthy. It is a little over 2 1/2 years. Do not believe the medical community when they say allergic reaction. I was burned by a chemical. It was a toxic chemical. On the Omnipaque drug facts there are different types of reactions. One such reaction is chemotoxic to organs and vessels. The medical community is getting away with this because there are no biomarkers for blood vessel injury. On the Omnipaque chemical it clearly states, do not spill on skin because it can cause chemical burns. Google extravasation. Hope you feel better soon!

 
Reply With Quote
Old 06-10-2017, 05:47 PM   #9
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

I'm so glad you are okay!!! I am pretty much going through what you are going through :/ Did you try a liver detox? Did you have multiple chemical sensitivities prior to this? Also, have you tried acupuncture for pain?

 
Reply With Quote
Old 06-28-2017, 12:40 AM   #10
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

Hey Veinpain, how long do you think the contrast dye lingers in your system? I know they claim it leaves the bloodstream, but since it is causing continuous vein pains for me and my veins seem to be getting worse as time progresses, I wonder if it is in my tissues and the blood in my veins keeps picking it up as it "recycles."

 
Reply With Quote
Old 07-26-2017, 06:28 AM   #11
JudyL560
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 11
JudyL560 HB User
Re: Anyone here go through nerve/vein burning due to Omnipaque contrast dye injection

Veinpain, have you tried a low histamine diet and seen any pain reduction? Look up Mast Cell Activation Syndrome. It affects the veins and it is activated by contrast dye. MTHFR sometimes goes hand in hand with it.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Lots of burning newguy9999 Herpes 2 04-15-2012 02:35 AM
burning pain in upper back and middle chest gpinzone Neuropathy 5 11-07-2011 09:45 AM
T6-T7 Thoracic cause burning pain in Upper back? gpinzone Back Problems 11 11-04-2011 09:12 AM
T6-T7 Thoracic cause burning pain in Upper back? gpinzone Spinal Cord Disorders 11 10-15-2011 11:29 AM
urination frequincy and burning Go Vols Urology 0 09-07-2003 05:12 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!